ITE Technical Group Submission System
Advance Program
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Information Sensing Technologies (IST) [schedule] [select]
Chair Takayuki Hamamoto (TUS)
Vice Chair Hiroshi Otake (NHK), Junichi Akita (Kanazawa University)
Secretary Masayuki Ikebe (Hokkaido Univ.)

Technical Committee on Silicon Device and Materials (IEICE-SDM) [schedule] [select]
Chair Tatsuya Kunikiyo (Renesas)
Vice Chair Takahiro Shinada (Tohoku Univ.)
Secretary Rihito Kuroda (Tohoku Univ.), Tadashi Yamaguchi (Renesas)
Assistant Hiroya Ikeda (Shizuoka Univ.), Tetsu Morooka (TOSHIBA MEMORY)

Technical Committee on Integrated Circuits and Devices (IEICE-ICD) [schedule] [select]
Chair Hideto Hidaka (Renesas)
Vice Chair Makoto Nagata (Kobe Univ.)
Secretary Makoto Takamiya (Univ. of Tokyo), Takashi Hashimoto (Panasonic)
Assistant Masanori Natsui (Tohoku Univ.), Masatoshi Tsuge (Socionext), Hiroyuki Ito (Tokyo Inst. of Tech.), Pham Konkuha (Univ. of Electro-Comm.)

Conference Date Mon, Jul 31, 2017 09:30 - 16:50
Tue, Aug 1, 2017 09:00 - 17:55
Wed, Aug 2, 2017 09:30 - 15:00
Topics Analog, Mixed Analog and Digital, RF, and Sensor Interface, Low voltage/low power techniques, novel devices, circuits, and applications 
Conference Place Hokkaido-Univ. Multimedia Education Bldg. 
Transportation Guide http://www.hokudai.ac.jp/bureau/info-j/johokan-map.htm
Sponsors This conference is co-sponsored by The Japan Society of Applied Physics, IEEE SSCS Japan Chapter and IEEE SSCS Kansai Chapter.

Mon, Jul 31 AM 
09:30 - 16:50
(1)
IEICE-ICD
09:30-10:15 [Invited Talk]
Emerging Computing Technology by Algorithm and Hardware Co-design
Shinya Takamaeda (Hokkaido Univ.)
(2)
IEICE-ICD
10:15-10:40 Multi Sensor Operation using Octagonal Multi-Output MOSFET Tomochika Harada (Yamagata Univ.)
(3)
IEICE-ICD
10:40-11:05 A 65 nm 1.0V 1.84ns Silicon-on-Thin-Box (SOTB) Embedded SRAM with 13.72 nW/Mbit Standby Power for Smart IoT Makoto Yabuuchi, Koji Nii (Renesas), Shinozaki Yoshihiro (NSW), Yoshiki Yamamoto, Takumi Hasegawa, Hiroki Shinkawata, Shiro Kamohara (Renesas)
  11:05-11:15 Break ( 10 min. )
(4)
IEICE-SDM
11:15-12:00 [Invited Talk]
A cross point Cu-ReRAM with a novel OTS selector for storage class memory applications
Shuichiro Yasuda, Kazuhiro Ohba, Tetsuya Mizuguchi, Hiroaki Sei, Masayuki Shimuta, Katsuhisa Aratani, Tsunenori Shiimoto, Tetsuya Yamamoto, Takeyuki Sone, Seiji Nonoguchi, Jun Okuno, Akira Kouchiyama, Wataru Otsuka, Keichi Tsutsui (Sony Semiconductor Solutions)
(5)
IEICE-SDM
12:00-12:25 TCAD Simulation of C-TFET Circuit with Drain Offset Structure Hidehiro Asai, Takahiro Mori, Junich Hattori, Takashi Matsukawa, Koichi Fukuda (AIST)
  12:25-13:25 Lunch Break ( 60 min. )
(6)
IST
13:25-14:10 [Invited Talk]
Aerial tactile display by using airborne ultrasound
Yasutoshi Makino (The Univ. of Tokyo)
(7)
IST
14:10-14:35 Time variation reduction of shoot-through current for TDC+Single-Slope ADC architecture Sayuri Yokoyama, Masayuki Ikebe, Sokuzinn Na, Shinya Takamaeda, Masato Motomura, Tetsuya Asai (Hokkaido Univ.)
  14:35-14:45 Break ( 10 min. )
(8)
IST
14:45-15:30 [Invited Talk]
Electrostatic sapacitive sensor
Reiji Hattori, Yutaro Ono, Sohto Ohki (Kyushu Univ.)
(9)
IST
15:30-15:55 SOI image sensor for ion flight time measurement using thermal noise suppressing sample hold circuit Seokjin Na, Masayuki ikebe, sayuri yokoyama, shinya takamaeda, masato motomura, tetsuya asai (Hokkaiodo Univ.), hisanao hazama (Osaka Univ.), youichi fujita, yasuo arai (KEK)
  15:55-16:05 Break ( 10 min. )
(10)
IEICE-SDM
16:05-16:50 [Invited Talk]
Development of fundamental technologies toward silicon quantum computer
Tetsuo Kodera (Tokyo Tech)
Tue, Aug 1 AM 
09:00 - 17:55
(11)
IEICE-SDM
09:00-09:45 [Invited Talk]
A Nonvolatile SRAM Integrated with Ferroelectric HfO2 Capacitor for Normally-Off Operation
Masaharu Kobayashi (Univ. of Tokyo), Nozomu Ueyama, Toshiro Hiramoto (IIS, Univ. of Tokyo)
(12)
IEICE-SDM
09:45-10:10 Parallel Programming of Non-volatile Power-up States of SRAM Tomoko Mizutani, Kiyoshi Takeuchi, Takuya Saraya (Univ. of Tokyo), Hirofumi Shinohara (Waseda Univ.), Masaharu Kobayashi, Toshiro Hiramoto (Univ. of Tokyo)
  10:10-10:20 Break ( 10 min. )
(13)
IST
10:20-11:10 [Invited Talk]
Vehicle sensor applications and related problems toward autonomous driving
Akira Takahashi (DENSO)
(14)
IST
11:10-12:00 [Invited Talk]
"Sensing & Control + Think" Technology
Hironobu Kiyomoto (OMRON)
  12:00-13:00 Lunch Break ( 60 min. )
(15)
IEICE-ICD
13:00-13:25 [Invited Lecture]
A 3.2ppm/ºC Second-Order Temperature Compensated CMOS On-Chip Oscillator Using Voltage Ratio Adjusting Technique
Guoqiang Zhang, Kosuke Yayama, Akio Katsushima (Renesas System Design), Takahiro Miki (Renesas Electronics)
(16)
IEICE-ICD
13:25-13:50 Super-Sampling DAC
-- A interporation method using Infinite Spline Function --
Yoshinao Kobayashi (Tokyo Univ.), Nobutsugu Higo (SLDJ)
(17)
IEICE-ICD
13:50-14:15 Evaluation of equivalent MOSFET reduced temperature dependence of threshold voltage Takuya Yamaguchi, Tatsuya Oku, Kawori Sekine (Meiji Univ.)
  14:15-14:25 Break ( 10 min. )
(18)
IST
14:25-15:10 [Invited Talk]
High-performance and High-functional CMOS Image Sensor
-- Image Sensor Technologies for High Image Quality Cameras --
Hidekazu Takahashi (Canon)
(19)
IST
15:10-15:35 Miniaturization of on-chip antenna for CMOS terahertz imaging Shota Hiramatsu, Kosuke Wakita, Seokjin Na, Sayuri Yokoyama, Masayuki Ikebe, Eiichi Sano (Hokkaido Univ.)
  15:35-15:55 Break ( 20 min. )
(20) 15:55-17:55  
Wed, Aug 2 AM 
09:30 - 15:00
(21)
IEICE-ICD
09:30-10:15 [Invited Talk]
SAR A/D Converter Using Stochastic Conversion and Machine Learning Error Correction
Toshimasa Matsuoka (Osaka Univ.), Takatsugu Kamata, Masayuki Ueda (SPChange), Yusaku Hirai, Sadahiro Tani, Tomohiro Asano, Shodai Isami, Toshifumi Kurata, Keiji Tatsumi (Osaka Univ.)
(22)
IEICE-ICD
10:15-10:40
  10:40-10:50 Break ( 10 min. )
(23)
IEICE-SDM
10:50-11:35 [Invited Talk]
Capacitor-less neuron circuits using metal-insulator transition devices
Takeaki Yajima, Tomonori Nishimura, Toriumi Akira (Univ. of Tokyo)
(24)
IEICE-SDM
11:35-12:00 Gate Controlled Diode Characteristics of Super Steep Subthreshold Slope PN-Body Tied SOI-FET for High Efficiency RF Energy Harvesting Shun Momose, Jiro Ida, Takayuki Mori, Takahiro Yoshida, Junpei Iwata, Takashi Horii, Takahiro Furuta, Takuya Yamada, Daichi Takamatsu, Kenji Itoh (KIT), Koichiro Ishibashi (UEC), Yasuo Arai (KEK)
  12:00-13:00 Lunch Break ( 60 min. )
(25)
IEICE-ICD
13:00-13:45 [Invited Talk]
A 0.7V 12b 160MS/s 12.8fJ/convstep Pipelined-SAR ADC in 28nm CMOS with Digital Amplifier Technique
Kentaro Yoshioka (Toshiba)
(26)
IEICE-ICD
13:45-14:10 All-Digital Low-IF Transmitter Using Weber Type Image Suppression Method Takumi Kamo, Yohtaro Umeda (Tokyo Univ of Science), Yusuke Kozawa (Ibaraki Univ)
(27)
IEICE-ICD
14:10-14:35 Design of Quadrature-modulation EPWM Transmitters with MASH& parallel-serial conversion Takumi Yamamoto, Yohtaro Umeda (Tokyo Univ of Science), Yusuke Kozawa (Ibaraki Univ)
(28)
IEICE-ICD
14:35-15:00 Energy Efficient Wireless Power Transfer System with Open Loop Dynamic Transmitter Voltage Scaling Control Toru Kawajiri, Hiroki Ishikuro (Keio Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited LectureEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IST Technical Group on Information Sensing Technologies (IST)   [Latest Schedule]
Contact Address  
IEICE-SDM Technical Committee on Silicon Device and Materials (IEICE-SDM)   [Latest Schedule]
Contact Address Tetsu Morooka (Toshiba Memory Corp.)
E-Mail: ba 
IEICE-ICD Technical Committee on Integrated Circuits and Devices (IEICE-ICD)   [Latest Schedule]
Contact Address Takashi Hashimoto (Panasonic)
E-: 1967pac 


Last modified: 2017-07-04 14:23:08


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to IST Schedule Page]   /   [Return to IEICE-SDM Schedule Page]   /   [Return to IEICE-ICD Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan